# SDR CA090618007

- Difficulty date: June 14, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- Engine: Pwa PW120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22878001
- Condition: Dented
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT, ACFT RETURNED TO DEPARTURE.  MX FOUND THE WEIGHT ON WHEELS SWITCH UNSERVICEABLE, APPEARED TO BE DENTED FROM STONE DAMAGE, AIRPORT IS A GRAVEL STRIP. REPLACEMENT OF THE SWITCH CORRECTED THE PROBLEM.
